# SDR SWAA2013021412647

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 39,676 hours, 22,937 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E FIXED SHELF SUPPORT PANEL AT OTBD END OF INBD T/E FLAPS  CRACKED AT FASTENERS.  R & R PANEL IAW SRM MM.
